Alert archive / California / Gale Watches in 2011

Gale Watch 35, NWS Eureka, CA

December 1, 2011

NWS Eureka, CA issued this gale watch at Dec 1, 2011, 3:22 AM PST. It took effect at Dec 2, 2011, 5:00 AM PST. It was in force for .

The area

The counties it named.

The facts

Issued
Dec 1, 2011, 3:22 AM PST (11:22 UTC)
In effect from
Dec 2, 2011, 5:00 AM PST
Expired
Dec 1, 2011, 2:20 PM PST
In force
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

138 
WHUS76 KEKA 011122
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
322 AM PST THU DEC 1 2011

...GALE CONDITIONS ACROSS THE OUTER WATERS POSSIBLE AGAIN FRIDAY
AND SATURDAY...

PZZ470-475-011930-
/O.CAN.KEKA.GL.W.0036.000000T0000Z-111201T1400Z/
/O.EXB.KEKA.SC.Y.0099.000000T0000Z-111202T1300Z/
/O.NEW.KEKA.GL.A.0035.111202T1300Z-111203T2300Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
322 AM PST THU DEC 1 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM PST FRIDAY...
...GALE WATCH IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM PST FRIDAY. A GALE WATCH
HAS ALSO BEEN ISSUED. THIS GALE WATCH IS IN EFFECT FROM LATE
TONIGHT THROUGH SATURDAY AFTERNOON. 

* WINDS...NORTH WINDS WILL 15 TO 25 KT WILL CONTINUE TODAY AND
  TONIGHT. TONIGHT WINDS WILL INCREASE TO 20 TO 30 KT. GUSTS TO
  35 KT ARE POSSIBLE TOWARDS MORNING ON FRIDAY. WINDS OF 25 TO 35
  KT ARE EXPECTED FRIDAY AND SATURDAY.

* WAVES...MIXED SEAS ARE EXPECTED TODAY AND TONIGHT WITH A FRESH
  NW SWELL OF 9 TO 11 FT AT 11 SECONDS AND A LONGER PERIOD NW
  SWELL OF 2 TO 3 FT AT 15 SECONDS. LATE TONIGHT INTO FRIDAY THE
  WAVES WILL BE DOMINATED BY STEEP SHORT PERIOD WAVES PEAKING
  AROUND 17 FT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ455-011930-
/O.EXT.KEKA.SC.Y.0099.000000T0000Z-111203T2300Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
322 AM PST THU DEC 1 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PST SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM PST
SATURDAY. 

* WINDS...NORTH WINDS WILL CONTINUE FROM 10 TO 20 KT TODAY AND
  BEGIN TO INCREASE TO 15 TO 25 KT TONIGHT. THESE WILL CONTINUE TO
  INCREASE INTO THE WEEKEND PEAKING AROUND 35 KT FRIDAY NIGHT.

* WAVES...NORTHWEST SWELL 9 TO 11 FT FT AT 10 SECONDS IS EXPECTED
  TO SUBSIDE TO 7 TO 9 FT TONIGHT. WIND WAVES AND FRESH SWELL ARE
  EXPECTED TO INCREASE AS THE WINDS PICK UP TONIGHT PEAKING AROUND
  14 FT FRIDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-011930-
/O.EXT.KEKA.SC.Y.0099.000000T0000Z-111201T2300Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
322 AM PST THU DEC 1 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON. 

* WAVES...MIXED SEAS ARE EXPECTED TODAY AND TONIGHT WITH A FRESH
  NW SWELL OF 9 TO 11 FT AT 11 SECONDS AND A LONGER PERIOD NW
  SWELL OF 2 TO 3 FT AT 15 SECONDS. THE FRESH SWELL WILL SLOWLY
  DIMINISH THROUGH THE DAY TODAY TO AROUND 6 TO 8 FT AT 10
  SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
2 follow-up statements
315 
WHUS76 KEKA 011639
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
839 AM PST THU DEC 1 2011

...GALE CONDITIONS ACROSS THE OUTER WATERS POSSIBLE AGAIN FRIDAY
AND SATURDAY...

PZZ450-020045-
/O.EXT.KEKA.SC.Y.0099.000000T0000Z-111203T2300Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
839 AM PST THU DEC 1 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PST SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM PST SATURDAY.

* WAVES...MIXED SEAS ARE EXPECTED TODAY AND TONIGHT WITH A FRESH
  NW SWELL OF 9 TO 11 FT AT 11 SECONDS AND A LONGER PERIOD NW
  SWELL OF 2 TO 3 FT AT 15 SECONDS. THE FRESH SWELL WILL SLOWLY
  DIMINISH ON SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-475-020045-
/O.CON.KEKA.SC.Y.0099.000000T0000Z-111202T1300Z/
/O.CON.KEKA.GL.A.0035.111202T1300Z-111203T2300Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
839 AM PST THU DEC 1 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PST FRIDAY...
...GALE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
SATURDAY AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PST FRIDAY. A
GALE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY
AFTERNOON. 

* WINDS...NORTH WINDS WILL 15 TO 25 KT WILL CONTINUE TODAY AND 
  TONIGHT. TONIGHT WINDS WILL INCREASE TO 20 TO 30 KT. GUSTS TO 
  35 KT ARE POSSIBLE TOWARDS MORNING ON FRIDAY. WINDS OF 25 TO 
  35 KT ARE EXPECTED FRIDAY AND SATURDAY. 

* WAVES...MIXED SEAS ARE EXPECTED TODAY AND TONIGHT WITH A FRESH 
  NW SWELL OF 9 TO 11 FT AT 11 SECONDS AND A LONGER PERIOD NW 
  SWELL OF 2 TO 3 FT AT 15 SECONDS. LATE TONIGHT INTO FRIDAY THE 
  WAVES WILL BE DOMINATED BY STEEP SHORT PERIOD WAVES PEAKING 
  AROUND 17 FT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ455-020045-
/O.CON.KEKA.SC.Y.0099.000000T0000Z-111203T2300Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
839 AM PST THU DEC 1 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST SATURDAY.

* WINDS...NORTH WINDS WILL CONTINUE FROM 10 TO 20 KT TODAY AND 
  BEGIN TO INCREASE TO 15 TO 25 KT TONIGHT. THESE WILL CONTINUE 
  TO INCREASE INTO THE WEEKEND PEAKING AROUND 35 KT FRIDAY 
  NIGHT. 

* WAVES...NORTHWEST SWELL 9 TO 11 FT FT AT 10 SECONDS IS 
  EXPECTED TO SUBSIDE TO 7 TO 9 FT TONIGHT. WIND WAVES AND FRESH 
  SWELL ARE EXPECTED TO INCREASE AS THE WINDS PICK UP TONIGHT 
  PEAKING AROUND 14 FT FRIDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
719 
WHUS76 KEKA 012220
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
220 PM PST THU DEC 1 2011


PZZ470-475-021215-
/O.CAN.KEKA.SC.Y.0099.000000T0000Z-111202T1300Z/
/O.UPG.KEKA.GL.A.0035.111202T1300Z-111203T2300Z/
/O.NEW.KEKA.GL.W.0037.111202T1300Z-111203T2300Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
220 PM PST THU DEC 1 2011

...GALE WARNING IN EFFECT FROM 5 AM FRIDAY TO 3 PM PST SATURDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 5 AM FRIDAY TO 3 PM PST
SATURDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. THE GALE
WATCH IS NO LONGER IN EFFECT. 

* WINDS...NORTH WINDS WILL 15 TO 25 KT WILL CONTINUE TODAY AND 
  TONIGHT. TONIGHT WINDS WILL INCREASE TO 20 TO 30 KT. GUSTS TO 
  35 KT ARE POSSIBLE TOWARDS MORNING ON FRIDAY. WINDS OF 25 TO 
  35 KT ARE EXPECTED FRIDAY AND SATURDAY. 

* WAVES...MIXED SEAS ARE EXPECTED TODAY AND TONIGHT WITH A 
  FRESH NW SWELL OF 9 TO 11 FT AT 11 SECONDS AND A LONGER 
  PERIOD NW SWELL OF 2 TO 3 FT AT 15 SECONDS. LATE TONIGHT 
  INTO FRIDAY THE WAVES WILL BE DOMINATED BY STEEP SHORT 
  PERIOD WAVES PEAKING AROUND 17 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ455-021215-
/O.CON.KEKA.SC.Y.0099.000000T0000Z-111203T2300Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
220 PM PST THU DEC 1 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST SATURDAY.

* WINDS...NORTH WINDS WILL CONTINUE FROM 10 TO 20 KT TODAY AND 
  BEGIN TO INCREASE TO 15 TO 25 KT TONIGHT. THESE WILL CONTINUE 
  TO INCREASE INTO THE WEEKEND PEAKING AROUND 35 KT FRIDAY 
  NIGHT. 

* WAVES...NORTHWEST SWELL 9 TO 11 FT FT AT 10 SECONDS IS 
  EXPECTED TO SUBSIDE TO 7 TO 9 FT TONIGHT. WIND WAVES AND FRESH 
  SWELL ARE EXPECTED TO INCREASE AS THE WINDS PICK UP TONIGHT 
  PEAKING AROUND 14 FT FRIDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-021215-
/O.CON.KEKA.SC.Y.0099.000000T0000Z-111203T2300Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
220 PM PST THU DEC 1 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST SATURDAY.

* WAVES...MIXED SEAS ARE EXPECTED TODAY AND TONIGHT WITH A FRESH 
  NW SWELL OF 9 TO 11 FT AT 11 SECONDS AND A LONGER PERIOD NW 
  SWELL OF 2 TO 3 FT AT 15 SECONDS. THE FRESH SWELL WILL SLOWLY 
  DIMINISH ON SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this gale watch went out at Nov 30, 3:15 PM PST, 12 hours 7 minutes earlier.

Area forecast discussion, Nov 30, 3:15 PM PST, 12 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
315 PM PST WED NOV 30 2011

.SYNOPSIS...DRY AND MOSTLY CLEAR WEATHER WILL PREVAIL THROUGH
THE WEEKEND AS A RIDGE ALOFT REMAINS OFFSHORE. BREEZY NORTH
AND NORTHEAST WINDS ARE EXPECTED OVER THE MOUNTAINS TONIGHT
THROUGH THURSDAY.

&&

.DISCUSSION...AN UPPER LEVEL SHORT-WAVE WAS DROPPING INTO THE
GREAT BASIN WHILE A RIDGE WAS BUILDING INTO THE PAC NW. THIS HAS
RESULTED IN A SIGNIFICANT INCREASE IN PRESSURE GRADIENTS ACROSS
THE FORECAST AREA TODAY. BLUSTERY NORTHEAST WINDS ACROSS THE UPPER
ELEVATIONS WILL PEAK TONIGHT INTO THU MORNING AS A SPEED MAX
ROUNDS THE BACKSIDE OF THE UPPER LOW. THE STRONGEST WINDS WILL BE
ALONG THE RIDGES AND EXPOSED AREAS ABOVE 2000 FT FROM THE KING
RANGE AND SOUTHFORK MOUNTAINS.  MAGNITUDES WILL APPROACH 50
MPH...BUT WITH LIMITED AREAL COVERAGE ABOVE 2000 FT TO WARRANT AN
ADVISORY. THE VALLEYS WILL DECOUPLE TONIGHT AND REMAIN LIGHT OR
GO CALM. CALM WINDS IN THE VALLEYS, CLEAR SKIES AND A DRYING AIR
MASS WILL ALLOW FOR EXCEPTIONAL RADIATIONAL COOLING TONIGHT.
EXPECT PATCHES OF FROST ALONG THE COAST AND ADJACENT RIVER
VALLEYS. COOL AND CRISP MORNINGS WILL LIKELY BE THE RULE FOR THE
NEXT SEVERAL DAYS AS THE OFFSHORE FLOW PATTERN PERSISTS.

THE UPPER LEVEL RIDGE WILL HOLD OFFSHORE THROUGH THE WEEKEND WITH
MINOR SHORT-WAVE RIPPLES RIDING OVER IT FROM TIME TO TIME. THESE
SHORT-WAVES WILL HAVE VERY LITTLE AFFECT ON SENSIBLE WEATHER OTHER
THAN A FEW MID AND HIGH CLOUDS FROM TIME TO TIME. GFS AND ECMWF
WERE TRENDING TOWARDS GRADUALLY WEAKENING THE RIDGE ALOFT EARLY NEXT
WEEK WITH ROBUST BUT DRY NW FLOW DEVELOPING BY MID WEEK. THE INCREASE
IN NW FLOW ALOFT SHOULD BRING AN INCREASE IN CLOUDS TO THE N COAST
AND ADJACENT RIVER VALLEYS AND VERY LITTLE IF ANY RAIN.

&&

.AVIATION...MAINLY CLEAR SKIES CONTINUES ACROSS MUCH OF THE AREA.
THE MAIN STORY WILL BE GUSTY NORTHERLY WINDS. GUSTS TO 25 KT ARE
POSSIBLE THIS AFTERNOON IN THE KCEC AREA. TONIGHT EXPECT SKIES WILL
STAY CLEAR AND THE NORTHERLY WINDS ARE EXPECTED TO DECREASE.

&&

.MARINE...NORTHERLY WINDS IN PLACE ACROSS THE WATERS. A WEAK LOW
PRESSURE SYSTEM MOVING ACROSS THE GREAT BASIN COMBINED WITH A HIGH
PRESSURE SYSTEM ACROSS THE PACIFIC INCREASED THE PRESSURE GRADIENT.
WINDS WILL PEAK THIS EVENING AND BEGIN TO DIMINISH OVERNIGHT
TONIGHT. THE GALE WARNING CONTINUES FOR THE OUTER WATERS ENDING AT
6 AM THURSDAY MORNING. SCA WILL LIKELY BE NEEDED ACROSS THE OUTER
WATERS ONCE CONDITIONS DROP BELOW GALE THURSDAY MORNING. THE HIGH
PRESSURE OVER THE PACIFIC BEGINS TO MOVE NORTHWARD WHILE HIGH
PRESSURE BUILDS IN OVER THE GREAT BASIN. IN ADDITION A THERMAL
TROUGH POKES ITS NOSE NORTHWARD ALONG THE COAST FRIDAY. THIS WILL
TIGHTEN UP THE PRESSURE GRADIENT ONCE AGAIN LIKELY BRINGING GALE
CONDITIONS TO THE OUTER WATERS.

NORTHERLY SWELL CURRENTLY BEING SHOWN ON THE BUOYS IN THE NORTHERN
WATERS IS EXPECTED TO DIMINISH TONIGHT. THURSDAY ANOTHER NW
SWELL IS EXPECTED TO BEGIN TO BUILD IN. THIS SWELL IS PROGGED TO BE
AROUND 8 TO 10 FT AT 15 SECONDS FRIDAY MORNING BEFORE GRADUALLY
SUBSIDING INTO THE WEEKEND. WIND WAVES ARE EXPECTED TO BUILD ONCE
AGAIN ON FRIDAY INTO FRIDAY NIGHT IN ASSOCIATION WITH THE NEAR GALE
TO GALE FORCE WINDS.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...SMALL CRAFT ADVISORY UNTIL 3
AM PST THURSDAY PZZ450. GALE WARNING UNTIL 6 AM PST THURSDAY
PZZ470. SMALL CRAFT ADVISORY UNTIL 6 AM PST THURSDAY PZZ455.
GALE WARNING UNTIL 6 AM PST THURSDAY PZZ475.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AT:
HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV
Hazardous weather outlook, Nov 30, 4:40 AM PST, 22 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
440 AM PST WED NOV 30 2011

CAZ001>004-076-011245-
REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR-
UPPER TRINITY RIVER-MENDOCINO INTERIOR-
440 AM PST WED NOV 30 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NORTH AND NORTHEAST WINDS WILL INCREASE TO 20 TO 30 MPH WITH GUSTS
TO 35 MPH TODAY. LOCAL GUSTS UP TO 45 MPH AREA POSSIBLE ACROSS
EXPOSED AREAS AND MOUNTAIN RIDGES ABOVE 2000 FTTONIGHT INTO THU
MORNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

GUSTY NORTHEAST AND EAST WINDS WILL CONTINUE...MAINLY ABOVE 2000
FEET...THROUGH THU MORNING THEN GRADUALLY DIMINISH THU AFTERNOON
AND EVENING.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 1, 2:20 PM PSTGale WarningEKA49 hr

Nearby

Gale Watches in California, 2011Every gale watch in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.